# SDR IPXA1164604

- Difficulty date: January 20, 2011
- Submitted: February 4, 2011
- Operation: Air carrier
- Aircraft: N128UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0812
- Aircraft time: 11,940 hours, 7,132 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:10YR, MAIN CABIN SEAT TRACK IS CORRODED BETWEEN FR 79 AND 80 AT -Y1137.1.  ACCOMPLISHED REPAIR ON MAIN CABIN SEAT TRACK BETWEEN FR 79 AND FR 80 -Y1137 IAW SRM 53-10-16, FIG 201.
